PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 1 | 37-48
Tytuł artykułu

On weak minima of certain integral functionals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a regularity result for weak minima of integral functionals of the form $∫_Ω F(x,Du) dx$ where F(x,ξ) is a Carathéodory function which grows as $|ξ|^p$ with some p > 1.
Słowa kluczowe
Twórcy
  • D.I.I.M.A., Università Degli Studi di Salerno, Via S. Allende, 84081 Baronissi (SA), Italy
Bibliografia
  • [AF] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal. 86 (1984), 125-145.
  • [Do] A. Dolcini, A uniqueness result for very weak solutions of p-harmonic type equations, Boll. Un. Mat. Ital. A (7) 10 (1996), 71-84.
  • [G] F. Gehring, $L^p$ integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277.
  • [GLS] D. Giachetti, F. Leonetti and R. Schianchi, On the regularity of very weak minima, Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), 287-296.
  • [Gi] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton Univ. Press, 1983.
  • [GG] M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals, Acta Math. 148 (1982), 31-46.
  • [Gu] E. Giusti, Metodi diretti nel Calcolo delle Variazioni, Un. Mat. Ital., 1984.
  • [GIS] L. Greco, T. Iwaniec and C. Sbordone, Variational integrals of nearly linear growth, preprint, Dip. di Mat. e Appl. R. Caccioppoli, Napoli.
  • [Iw] T. Iwaniec, p-Harmonic tensors and quasiregular mappings, Ann. of Math. 136 (1992), 589-624.
  • [IS] T. Iwaniec and C. Sbordone, Weak minima of variational integrals, J. Reine Angew. Math. 454 (1994), 143-161.
  • [Le] J. Lewis, On very weak solutions of certain elliptic systems, Comm. Partial Differential Equations 18 (1993), 1515-1537.
  • [Mo] G. Moscariello, Weak minima and quasiminima of variational integrals, Boll. Un. Mat. Ital. B 11 (1997), 355-364.
  • [Mu] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226.
  • [Sb] C. Sbordone, Quasiminima of degenerate functionals with non polynomial growth, Rend. Sem. Mat. Fis. Milano 59 (1989), 173-184.
  • [To] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Pure and Appl. Math. 123, Academic Press, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z1p37bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.